Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Allergy to antihistamines. Taken benadryl and vistaril for stomach pains, gas, diarrhoea. Looking for advice

I believe I have developed an allergy to antihistamines. I have recently been having the same reaction (stomach pains, gas, diarrhea ) to Benadryl , NyQuil , and Vistaril (even though I have used them long-term) . . .what would be the common ingredient that I am now allergic to? Are there similar drugs that I should stay away from?
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
you can use new antiallergics
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor